The velocity of money and the random walk hypothesis

MacDonald, R. and Peel, D.A. (1986) The velocity of money and the random walk hypothesis. Economics Letters, 20(1), pp. 63-66. (doi:10.1016/0165-1765(86)90082-0)

Full text not currently available from Enlighten.

Abstract

In this note it is shown, using a simple money demand function and the assumption of rational expectations, that the velocity of money may be expected to have a more complex time series representation than that proposed by other researchers. The hypothesis is tested using quarterly U.K. data, over the period 1971 to 1982.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:MacDonald, Professor Ronald
Authors: MacDonald, R., and Peel, D.A.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Economics Letters
Publisher:Elsevier
ISSN:0165-1765
ISSN (Online):1873-7374

University Staff: Request a correction | Enlighten Editors: Update this record